Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
M. Cecchi

Veröffentlichungen von M. Cecchi zu Došlá, Z. ->
weitere Veröffentlichungen von M. Cecchi:
Synthesis and pharmacological evaluation of poly(oxyethylene) derivatives of 4-isobutylphenyl-2-propionic acid (ibuprofen) (1981)
Study of the behaviour of oscillatory waves in a lagoon (1989)
Thermal testing of coated materials for limiters and protective plates in tokamak fusion test reactors (1980)
A recursive algorithm by the moments method to evaluate a class of numerical integrals over an infinite interval (1995)
The modified bordering method to evaluate eigenvalues and eigenvectors of normal matrices (1996)
An approximate waves-bordering algorithm for adaptive finite elements analysis (1999)
Calculations of molecular wave functions in terms of modulated plane waves (1972)
A system for generalized finite elements (1972)
The generalized problem of confined seepage (1978)
On a cyclic disconjugate operator associated to linear differential equations (1996)
An equivalence theorem on properties A, B for third order differential equations (1997)
Some properties of third order differential operators (1997)
Linear boundary value problems for systems of ordinary differential equations on noncompact intervals (1980)
Linear boundary value problems for systems of ordinary differential equations on non compact intervals (1980)
A projection method for shallow water equations (1998)
Veröffentlichungen zu Došlá, Z.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Došlá, Z., Došlý, O. Quadratic Functionals with General Boundary Conditions
in: Applied mathematics & optimization , ISSN 1432-0606, Vol. 36 (3. 1997), p. 243-262
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
2
Cecchi, M., Doslá, Z., ... An equivalence theorem on properties A, B for third order differential equations
in: Annali di matematica pura ed applicata , ISSN 1618-1891, Vol. 173 (1. 1997), p. 373-389
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
3
Cecchi, M., Došlá, Z., ... Some properties of third order differential operators
in: Czechoslovak mathematical journal , ISSN 1572-9141, Vol. 47 (4. 1997), p. 729-748
Zugang: zum Volltext
ähnliche Vorschläge
1997